Journal of Signal and Information Processing

Vol.3 No.4(2012), Paper ID 24958, 19 pages

DOI:10.4236/jsip.2012.34057

 

Model Reduction of 2-D IIR Filters

 

Lahcène Mitiche, Amel Baha Houda Adamou-Mitiche, Omar Kacem, Vasil Sima

 

Science and Technology Department, University of Djelfa, Djelfa, Algeria
Science and Technology Department, University of Djelfa, Djelfa, Algeria
Science and Technology Department, University of Djelfa, Djelfa, Algeria
National Institute for Research & Development in Informatics, Bucharest, Romania

 

Copyright © 2012 Lahcène Mitiche, Amel Baha Houda Adamou-Mitiche, Omar Kacem, Vasil Sima et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Mitiche, A. Baha Houda Adamou-Mitiche, O. Kacem and V. Sima, "Model Reduction of 2-D IIR Filters," Journal of Signal and Information Processing, Vol. 3 No. 4, 2012, pp. 438-456. doi: 10.4236/jsip.2012.34057.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.